# SDR AALA201711309010

- Difficulty date: November 25, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD MAIN CABIN LEFT SEAT TRACK BETWEEN FRAMES 12 AND 23.  REPLACED THE SEAT TRACK IAW 53-00-00-3, REP 3, AND DWG 170-67120-469.
